Discussions By Condition: I cannot get a diagnosis.

A friend in Iraq having symptoms

Posted In: I cannot get a diagnosis. 4 Replies
  • Posted By: Brenda59
  • March 22, 2008
  • 06:20 PM

A friend of mine in Iraq is having some symptoms which concern me. He has lower back pain, trouble sleeping, muscle twitches in one arm and eyelid twitching and frequent urination.
He is in a very stressful situation. Could this be stress or something medical? he wears a heavy (bullet proof for lack of a better work) jacket on a daily basis and his back hurts constantly.
He also works out a lot and takes some protien supplements.
If anyone has any ideas about this I would appreciate the input.

Thank you
b

Reply Flag this Discussion

4 Replies:

  • Stress can cause all sorts of problems including these symptoms. And I think being military personnel in Iraq at the moment could be a cause. But if any of these symptoms become worse or are of concern to him, he should seek out a doctor, if available to him, to discuss.
    Beth56 272 Replies Flag this Response
  • Over taking supplements can cause problems but not sure if it could cause these problems.......maybe worth a thought ! Agree stress could be a big factor ! Good luck :)
    Tootsie 628 Replies Flag this Response
  • Maybe the stress, loss of electrolytes from the heat, and the protein supplements (especially watch out for soy protein powder) has possibly triggered porphyria? Maybe ask the dr to be screened for Porphyria? Does he have any skin problems going on also? He needs to rest more, worry less, and eat more carbs/less proteins. What you don't know about computers might hurt you?http://www.youtube.com/watch?v=aicJdQwn8aw&feature=related tdwi A friend of mine in Iraq is having some symptoms which concern me. He has lower back pain, trouble sleeping, muscle twitches in one arm and eyelid twitching and frequent urination.He is in a very stressful situation. Could this be stress or something medical? he wears a heavy (bullet proof for lack of a better work) jacket on a daily basis and his back hurts constantly.He also works out a lot and takes some protien supplements.If anyone has any ideas about this I would appreciate the input. Thank youb
    TaylorDeelwithit 382 Replies Flag this Response
  • stress can cause all those symptoms... thou with his back hurting all the time due to the heavy equipment he's wearing... i'd worry about that as back problems doctors dont usually fix and he could end up with back pain for life! Also with the frequent urination.. i hope he's told the doctor about that, he should be tested to make sure he hasnt got diabetes.
    taniaaust1 2,267 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

8 Health Dangers of Depression

Unmanaged depression can take a toll on your physical health.

Best Cough & Cold Meds for Kids

Help your child feel better, faster.

What HIV Positive Women Should Know About Sex

You can have sex after an HIV diagnosis.

Food Choices for Diabetes

What, when and how much you eat affects your blood sugar.

6 Exercises for Multiple Sclerosis

Ease your way into these stretching and strengthening moves,

Advertisement